Representation theorems for connected compact Hausdorff spaces

Džamonja, Mirna (2008) Representation theorems for connected compact Hausdorff spaces. Sarajevo Journal of Mathematics, 4 (16). pp. 7-21.

[img]
Preview
PDF (comment.pdf)
Download (68kB) | Preview
[img]
Preview
PDF (fikret3.pdf)
Download (175kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 06 Sep 2019 23:56
URI: https://ueaeprints.uea.ac.uk/id/eprint/19965
DOI:

Actions (login required)

View Item View Item